My sgot is 438 and sgpt 164. last month i took medicine and it was fine i took a normal home food and didnt drink. what can be the cause & quick cure?
1 doctor answer • 1 doctor weighed in
General Surgery 41 years experience
Repeat first: If your liver function tests were fine before taking a medication and it is now elevated, the first thing to do is stop that medication and repeat the liver function tests in a week or two. If the levels continue to rise, you will need to make sure that there are not other reasons, such as coincidental viral infection or other reasons, which will require blood tests and possibly ultrasound
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years agoMerged
Last updated Jun 10, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.